Volume 7, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Quantum Teichmüller spaces and Kashaev's $6j$–symbols

Hua Bai

Algebraic & Geometric Topology 7 (2007) 1541–1560
Bibliography
1 H Bai, A uniqueness property for the quantization of Teichmüller spaces (2005) arXiv:math.GT/0509679
2 H Bai, Quantum hyperbolic geometry in dimensions 2 and 3, PhD thesis, University of Southern California (2006)
3 H Bai, F Bonahon, X Liu, Local representations of the quantum Teichmüller space (2007) arXiv:0707.2151
4 S Baseilhac, Dilogarithme quantique et invariants de variétès de dimension trois, PhD thesis, Thèse, Université Paul Sabatier, Toulouse, France (2001)
5 S Baseilhac, R Benedetti, Quantum Hyperbolic State Sum Invariants of 3–Manifolds (2001) arXiv:math.GT/0101234
6 S Baseilhac, R Benedetti, Quantum hyperbolic invariants of 3–manifolds with $\mathrm{ PSL}(2,\mathbb{C})$–characters, Topology 43 (2004) 1373 MR2081430
7 F Bonahon, X Liu, Representations of the quantum Teichmüller space and invariants of surface diffeomorphisms, Geometry & Topology 11 (2007) 889 MR2326938
8 V Chari, A Pressley, A guide to quantum groups, Cambridge University Press (1994) MR1300632
9 F Costantino, $6j$–symbols, hyperbolic structures and the volume conjecture (2006) arXiv:math.GT/0611399
10 V Fock, Dual Teichmüller spaces (1997) arXiv:DG-GA/9702018
11 V V Fock, L O Chekhov, Quantum Teichmüller spaces, Teoret. Mat. Fiz. 120 (1999) 511 MR1737362
12 S Gukov, Three-dimensional quantum gravity, Chern–Simons theory, and the A–polynomial, Comm. Math. Phys. 255 (2005) 577 MR2134725
13 R M Kashaev, A link invariant from quantum dilogarithm, Modern Phys. Lett. A 10 (1995) 1409 MR1341338
14 R M Kashaev, The hyperbolic volume of knots from the quantum dilogarithm, Lett. Math. Phys. 39 (1997) 269 MR1434238
15 R M Kashaev, Quantization of Teichmüller spaces and the quantum dilogarithm, Lett. Math. Phys. 43 (1998) 105 MR1607296
16 X Liu, Quantum Teichmüller space as a noncommutative algebraic object (2004) arXiv:math.GT/0408361
17 S Montgomery, Hopf algebras and their actions on rings, CBMS Regional Conference Series in Mathematics 82, Published for the Conference Board of the Mathematical Sciences, Washington, DC (1993) MR1243637
18 H Murakami, J Murakami, The colored Jones polynomials and the simplicial volume of a knot, Acta Math. 186 (2001) 85 MR1828373
19 H Murakami, J Murakami, M Okamoto, T Takata, Y Yokota, Kashaev's conjecture and the Chern–Simons invariants of knots and links, Experiment. Math. 11 (2002) 427 MR1959752
20 N Reshetikhin, V G Turaev, Invariants of 3–manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991) 547 MR1091619